Asymptotic behaviour of an estimator based on Rao's divergence



Downloads per month over past year

Pardo Llorente, María del Carmen (1997) Asymptotic behaviour of an estimator based on Rao's divergence. Kybernetika, 33 (5). pp. 489-504. ISSN 0023-5954

[thumbnail of PardoCarmen19.pdf]

Official URL:


In this work the procedure of minimum divergence estimation based on Burbea and Rao[2]divergence is analyzed.Asymptotic behaviour for these estimators is given. A comparative study of Rao's estimator with other classical estimators is carried out by computer simulation.

Item Type:Article
Additional Information:

This research has been supported by DGICYT grant PB 94-0308.

Uncontrolled Keywords:Minimum divergence estimation
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:18008
Deposited On:29 Jan 2013 09:39
Last Modified:26 Feb 2015 08:59

Origin of downloads

Repository Staff Only: item control page